MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC452212
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.One photo accompanied the complaint file.In the photo, the stent component can be seen detached from the delivery system.No structural damage can be seen and the stent was noted fully expanded, as both ends can be noted as completely flared.Multiple kinked condition can be seen on the delivery wire.Although the impeded condition of the stent cannot be evaluated to a photo, the damaged condition of the delivery wire suggests that excessive force could had been inadvertently applied to overcome the resistance felt while trying to advance the enterprise system through the delivery wire.However, this remains speculative as this investigation was performed based only on the photo provided.An assessment will be performed as per the conditions of the device returned.A device history record (dhr) was performed, and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The stent detachment was not originally reported; therefore, it is not considered related to the issue reported.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during an endovascular embolization, an eu 4.5x22mm stent 12 mm dw tip intracranial stent (enc452212, 8907846) became impeded in the middle section of a prowler select plus 150/5cm microcatheter (606s255x, 31276211) and could not advance any more.The physician removed the stent and microcatheter (mc) from the patient and switched to a new stent to complete the procedure with the same microcatheter.The surgery was prolonged about 15 minutes.No patient injury was reported.Additional event information received on 31-dec-2024 indicated that they were able to torque the device.There was no device of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.The 15 miniutes procedural delay were not clinically significant.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this med watch report: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: as reported by the field, during an endovascular embolization, an eu 4.5x22mm stent 12 mm dw tip intracranial stent (enc452212, 8907846) became impeded in the middle section of a prowler select plus 150/5cm microcatheter (606s255x, 31276211) and could not advance any more.The physician removed the stent and microcatheter (mc) from the patient and switched to a new stent to complete the procedure with the same microcatheter.The surgery was prolonged about 15 minutes.No patient injury was reported.Additional event information received on 31-dec-2024 indicated that they were able to torque the device.There was no device of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.The 15 miniutes procedural delay were not clinically significant.One photo accompanied the complaint file.In the photo, the stent component can be seen detached from the delivery system.No structural damage can be seen and the stent was noted fully expanded, as both ends can be noted as completely flared.Multiple kinked condition can be seen on the delivery wire.A non-sterile eu 4.5x22mm stent 12 mm dw tip was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and it was noted that the stent was already detached from the unit.The delivery wire and the introducer were in good condition (i.E., no kinks, bents, or elongations).The stent was inspected under a microscope, and no damages were found (i.E., no kinks, no bents, or broken struts).Both distal ends can be noted completely flared.The introducer was noted to be stained by residues of biological material and dried blood.The issue regarding a stent being in the middle section of the microcatheter cannot be evaluated through functional testing.The stent must be inside the introducer tube to perform the functional analysis.Additionally, none of the returned components present damages that suggest that they were forcibly advanced.With the limited information available, a conclusive cause cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.The stent detachment was not originally reported in the complaint, therefore, the exact time when this condition occurred cannot be determined.This condition is not considered related to the reported issue.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 8907846.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: ¿ if resistance is met during manipulation, determine the cause of resistance before proceeding.¿ do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21092637
Report Number3008114965-2025-00024
Device Sequence Number8664863
Product Code NJE
UDI-Device Identifier10886704044024
UDI-Public(01)10886704044024(17)260228(10)8907846
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue NumberENC452212
Device Lot Number8907846
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM
Patient SexUnknown